Open Access
21 June 2005 Properties of typical bounded closed convex sets in Hilbert space
F. S. de Blasi, N. V. Zhivkov
Abstr. Appl. Anal. 2005(4): 423-436 (21 June 2005). DOI: 10.1155/AAA.2005.423


For a nonempty separable convex subset X of a Hilbert space (Ω), it is typical (in the sense of Baire category) that a bounded closed convex set C(Ω) defines an m-valued metric antiprojection (farthest point mapping) at the points of a dense subset of X, whenever m is a positive integer such that mdimX+1.


Download Citation

F. S. de Blasi. N. V. Zhivkov. "Properties of typical bounded closed convex sets in Hilbert space." Abstr. Appl. Anal. 2005 (4) 423 - 436, 21 June 2005.


Published: 21 June 2005
First available in Project Euclid: 25 July 2005

zbMATH: 1129.46017
MathSciNet: MR2202488
Digital Object Identifier: 10.1155/AAA.2005.423

Rights: Copyright © 2005 Hindawi

Vol.2005 • No. 4 • 21 June 2005
Back to Top